Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Leg cramps, pins and needles sensation, numbness, taking Pregabalin. Any help?

please please every night i go to bed i only in my bed for half to an hour and my legs start jumping its so uncomfortable i could and have some nights cried y bu cheek has pins and needles and a numb sensation it keeps me awake and i ostly sleep downstairs so i dont disturb my husband whih is effectin our lives as a couple my doctor has given me pregabalin lyrica 75mg dosage at 2aday i will listen to any help they are drivin me crazy thank you
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It seems you are suffering from severe symptoms of polyneuropathi.
It is a low dose of pregabalin, you have to increase it slowly till 300mg a day.
Discuss with your neurologist the possibility of starting ipidacrinum.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor